Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded contractions for affine buildings


Authors: Mladen Bestvina and Gordan Savin
Journal: Proc. Amer. Math. Soc. 148 (2020), 875-883
MSC (2010): Primary 22E50
DOI: https://doi.org/10.1090/proc/14877
Published electronically: November 13, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider affine buildings with refined chamber structure. For each vertex $ x$ we construct a contraction, based at $ x$, that is used to prove exactness of Schneider-Stuhler resolutions of arbitrary depth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E50

Retrieve articles in all journals with MSC (2010): 22E50


Additional Information

Mladen Bestvina
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: bestvina@math.utah.edu

Gordan Savin
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: savin@math.utah.edu

DOI: https://doi.org/10.1090/proc/14877
Received by editor(s): April 12, 2018
Published electronically: November 13, 2019
Additional Notes: The first author was partially supported by NSF grant DMS-1607236.
The second author was partially supported by NSF grant DMS-1359774.
Communicated by: Alexander Braverman
Article copyright: © Copyright 2019 American Mathematical Society